Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 234, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Aug 21, 2007, 7:47 PM CDT for Dixon County, Nebraska; Clay County, South Dakota. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 21, 2007, 7:47 PM CDT (00:47 UTC)
- Expired
- Aug 21, 2007, 8:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Counties, with a storm outline in the text
Counties Dixon County, NE, Clay County, SD
The radar
The Sioux Falls radar (KFSD), 90 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 21, 8:15 PM CDT | HAIL 1 | 3 S Vermillion, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 21, 3:45 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.8 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2524 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1850 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KFSD 220047
SVRFSD
NEC051-SDC027-220130-
/O.NEW.KFSD.SV.W.0234.070822T0047Z-070822T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
747 PM CDT TUE AUG 21 2007
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTHWESTERN DIXON COUNTY IN NORTHEAST NEBRASKA
SOUTHERN CLAY COUNTY IN SOUTHEAST SOUTH DAKOTA
* UNTIL 830 PM CDT
* AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 4 MILES WEST OF MECKLING...OR ABOUT 12 MILES EAST
OF YANKTON...MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MECKLING AROUND 755 PM CDT...
VERMILLION AROUND 805 PM CDT...
THIS STORM WILL PRODUCE LARGE HAIL AND DAMAGING WIND. GO INSIDE A
STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR NORTHEAST NEBRASKA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM CDT WEDNESDAY MORNING FOR NORTHWEST IOWA.
LAT...LON 4270 9681 4272 9701 4275 9701 4277 9704
4277 9711 4279 9715 4296 9715 4296 9715
4297 9684
$$
LIEBL3 follow-up statements
000
WWUS53 KFSD 220108
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
808 PM CDT TUE AUG 21 2007
NEC051-SDC027-220130-
/O.CON.KFSD.SV.W.0234.000000T0000Z-070822T0130Z/
DIXON NE-CLAY SD-
808 PM CDT TUE AUG 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHERN CLAY AND NORTHERN DIXON COUNTIES...
AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR MASKELL...OR
ABOUT 6 MILES SOUTHWEST OF VERMILLION...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
VERMILLION AROUND 815 PM CDT...
NEWCASTLE AROUND 820 PM CDT...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. GO INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR NORTHEAST NEBRASKA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM CDT WEDNESDAY MORNING FOR NORTHWEST IOWA.
LAT...LON 4261 9670 4264 9702 4269 9719 4279 9716
4296 9716 4296 9716 4297 9685 4266 9679
4267 9671
$$
LIEBL000
WWUS53 KFSD 220118
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
817 PM CDT TUE AUG 21 2007
NEC051-SDC027-220130-
/O.CON.KFSD.SV.W.0234.000000T0000Z-070822T0130Z/
DIXON NE-CLAY SD-
817 PM CDT TUE AUG 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN CLAY AND NORTHERN DIXON COUNTIES...
AT 817 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 4 MILES SOUTH OF
VERMILLION...OR ABOUT NEAR VERMILLION...MOVING EAST AT 30 MPH.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. GO INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.
AT 815 HAIL UP TO QUARTERS WAS REPORTED IN 3 MILES SOUTH OF
VERMILLION WITH THIS STORM. IF YOU ARE IN THE PATH OF THE
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR NORTHEAST NEBRASKA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM CDT WEDNESDAY MORNING FOR NORTHWEST IOWA.
LAT...LON 4261 9670 4264 9702 4272 9699 4275 9699
4278 9696 4282 9698 4297 9685 4266 9679
4267 9671
$$
LIEBL000
WWUS53 KFSD 220134
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
835 PM CDT TUE AUG 21 2007
NEC051-SDC027-220145-
/O.EXP.KFSD.SV.W.0234.000000T0000Z-070822T0130Z/
DIXON NE-CLAY SD-
835 PM CDT TUE AUG 21 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAY AND NORTHERN
DIXON COUNTIES EXPIRES AT 830 PM CDT...
THE STORM HAS EXITED THE COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR NORTHEAST NEBRASKA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM CDT WEDNESDAY MORNING FOR NORTHWEST IOWA.
LAT...LON 4261 9670 4264 9702 4272 9699 4275 9699
4278 9696 4282 9698 4297 9685 4266 9679
4267 9671
$$
LIEBLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 3:40 PM CDT, 4 hours 7 minutes earlier.
Area forecast discussion, Aug 21, 3:40 PM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
340 PM CDT TUE AUG 21 2007
.DISCUSSION...
NO CHANGES TO THE FLOOD WATCH TONIGHT. MODELS CONTINUE TO COME
TOGETHER AND AGREE UPON ANOTHER HEAVY RAIN EVENT WITH SOME SEVERE
WEATHER THREAT FOR LATE AFTERNOON INTO THE EVENING. WHILE SHEAR NOT
QUITE AS IMPRESSIVE AS LAST NIGHT...STILL PLENTY TO SUPPORT
ORGANIZED UPDRAFTS. CAPE PRETTY GOOD THOUGH...EXPECTED TO INCREASE
TO ABOUT 3500 J/KG BY LATE AFTERNOON. WILL JUST HAVE TO DEAL WITH A
CAP...BUT INCREASING LLJ LATE AFTERNOON AND EARLY EVENING SHOULD
OVERCOME THIS. PLACE TO WATCH SHOULD BE SOUTHWEST CWA...WITH AREAS
ALONG AND SOUTH OF INTERSTATE 90 HAVING THE BEST POTENTIAL FOR
SEVERE...WITH NORTHWEST IOWA IN LINE FOR LONGEST DURATION OF
THUNDERSTORMS AND POTENTIAL FOR HEAVY RAIN AS LLJ VEERS AROUND TO
THE WSW POSSIBLY ENDUCING SOME TRAINING ECHOES. WENT A LITTLE WARMER
THAN GFS GUIDANCE FOR LOWS IN THE SOUTH WHERE CLOUDS AND JUICY
BOUNDARY COULD KEEP DEW POINTS HIGHER THAN MODELS EXPECT.
WED THRU THU...STILL DEALING WITH A FAST MID TO UPPER FLOW FOR THIS
TIME OF YEAR...ORIENTED WSW TO ENE AS A STRONG UPPER RIDGE REMAINS
BLOCKED UP IN THE SE CONUS. RATHER STNRY FRONTAL BOUNDARY WL BE
FOUND IN THE CENTRAL PLAINS WITH A COOL ANTICYCLONE TO THE NORTH IN
S CENTRAL CANADA PROVIDING QUITE A TEMP CONTRAST AT THE SFC.
PERIODIC WAVES WL CONT TO MOV EWD FM THE RCKYS INTERACTING WITH THIS
STALLED FRONT. SOME STRONG H7-H5 -DIV Q LINGERS OVR THE SRN CWFA WED
MORNING ALONG WITH THTE RIDGING AND POSITIVE THTE ADV PROMPTING SOME
LOW POPS IN THOSE AREAS...JUST N OF THE STALLED SFC FRONT. THEN AS
WED AFTN PROGRESSES...ANOTHER FAIRLY STRONG MID LVL WAVE BEGINS TO
MOV EWD FM THE NEB PANHANDLE. THEREFORE HIGHER POPS WL SPREAD EWD
LATE WED AFTN AND INTO THE EVENING...WITH THE SRN HALF OF THE FSD FA
POSSIBLY RECEIVING MORE ACTIVITY THAN THE NRN HALF CLOSER TO THE
WAVY FRONT. LATER WED NIGHT...BOTH THE NAM AND GFS HINT AT ANOTHER
UPPER WAVE GENNING UP IN NWRN NEB AND SWRN SD IN THE RR QUAD OF A
WELL DEVELOPED JET STREAK OVR ERN ND AND NRN MN. AS THIS SYSTEM
PULLS EWD...HIGH POPS AND DECENT RAINFALL ARE WARRANTED FOR OUR SWRN
FA FM 06Z-12Z THU...ALONG WITH HIGH POPS AND HEAVY RAIN DEPARTING
OUR SE QUARTER WITH THE FIRST S/W.
ON THU...THIS AREA STILL REMAINS IN THE RR QUAD OF THE JET STREAK.
HOWEVER MODELS DISCREPANCY BEGINS TO TAKE HOLD BETWEEN THE NAM AND
GFS...GETTING WORSE BY FRIDAY. THEREFORE ATTM...CHOSE TO KEEP THE
HIGHEST POPS IN OUR E AND S...WITH ONE S/W DEPARTING OUR E THU
MORNING. OUR NW MAY BEGIN TO SEE SOME CLEARING SKIES BY THU
AFTERNOON WITH THE SFC ANTICYCLONE GETTING SLIGHTLY STRONGER NEAR
THE CANADIAN BORDER. THE SFC FRONT MAY BE AS FAR S AS SRN NEB AND
SRN IA BY THU AFTN. FRIDAY IS DIFFICULT TO FCST ATTM...WITH MAJOR
MODEL DISCREPANCY. THE NAM HOLDS AN UPPER TROF BACK IN THE CENTRAL
RCKYS 12Z FRI...MOVG IT EWD INTO WRN NEB/ERN CO BY 18Z FRI WHICH THE
GFS DOES NOT DISPLAY. THEREFORE PCPN GENS UP PER THE NAM IN OUR WRN
FA. NOT TOTALLY BUYING THE NAM SCENARIO YET GIVEN ITS TRACK RECORD
BEYOND 48 HRS THIS SUMMER...SO CONTINUED TO PLAY THE FRONT TO OUR S
ON FRIDAY INSTEAD OF LOCKING IN ON THE NAM SOLN.
WITH THE MURK AND THE CLOUD COVER AROUND...MAX TEMPS SHOULD BE ON
THE COOL SIDE OF SEASONAL FOR THE REST OF THIS WEEK.
IN THE EXTENDED...MAINLY FOLLOWED THE ECMWF AND GEM SOLN AS THE GFS
LOOKED TOO PROGRESSIVE WITH THE NRN STREAM FLOW ESP BY MON AND TUE.
IN GENERAL...THE SFC ANTICYCLONE WHICH IS IN THIS AREA MID AND LATE
WEEK THIS WEEK SLIDES OFF TO THE E BY SUNDAY...INCREASING THE SLY
FLOW SUN NIGHT THRU TUE. AGREE WITH HPC AND PREFERRED HOW THE ECWMF
AND GEM DUG THE NEXT STRONG UPPER TROF IN THE WRN CONUS EARLY NEXT
WEEK KEEPING THE FRONTAL BOUNDRY TO OUR W. I SEE WHERE THE 12Z GFS
HAS STARTED TO LEAN TOWARD THIS SLOWER TREND...QUITE A BIT SLOWER
THAN ITS EARLIER RUNS.
&&
.AVIATION...
GENERALLY VFR CONDITIONS THROUGH THE PERIOD WITH SOME MVFR TO IFR
CEILINGS POSSIBLE WITH ANY CONVECTION...ESPECIALLY AT KSUX. SOME
MVFR TO IFR VISBYS ALSO POSSIBLE LATE TONIGHT IN DEAD AIR.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH MIDNIGHT IAZ002-003-013-014-
020>022-031-032.
MN...FLASH FLOOD WATCH THROUGH MIDNIGHT MNZ089-090.
NE...NONE.
SD...NONE.
&&
AVIATION AND FIRST PERIOD...08
SECOND PERIOD THRU EXTENDED...MJFHazardous weather outlook, Aug 21, 10:36 AM CDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1036 AM CDT TUE AUG 21 2007 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-221200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1036 AM CDT TUE AUG 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SEVERE WEATHER WILL AGAIN BE POSSIBLE IN NORTHWEST IOWA AND NEARBY LOCATIONS LATE THIS AFTERNOON AND EVENING...WITH MORE GENERAL NON-SEVERE STORMS POSSIBLE NORTH OF INTERSTATE 90. THE MAIN THREAT FROM THESE STORMS WILL BE HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS TO 70 MPH. FLOODING... THUNDERSTORMS LATE THIS AFTERNOON AND EVENING WILL HAVE THE POTENTIAL TO PRODUCE RAINFALL RATES OF 1 TO 2 INCHES PER HOUR...WITH THE HEAVIEST RAIN EXPECTED SOUTH OF A JACKSON TO VERMILLION LINE. BECAUSE THE GROUND IS ALREADY SATURATED... ADDITIONAL FLASH FLOODING WILL BE LIKELY WITH ANY INTENSE RAINFALL. MINOR FLOODING IS ALSO EXPECTED TO OCCUR THIS WEEK ALONG THE LITTLE SIOUX RIVER FROM NORTH OF SPENCER DOWNSTREAM TO AROUND LINN GROVE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WITH MORE HEAVY RAIN POTENTIAL WILL OCCUR FROM LATE WEDNESDAY INTO THURSDAY MORNING...WITH THE GREATEST THREAT ALONG AND SOUTH OF INTERSTATE 90. THERE WILL ALSO BE AN OUTSIDE THREAT FOR SEVERE HAIL OR WIND...MAINLY SOUTH OF A VERMILLION TO SPENCER LINE. THE CHANCE FOR HEAVY RAIN PRODUCING THUNDERSTORMS WILL CONTINUE INTO EARLY FRIDAY...MAINLY FROM FAR SOUTHEAST SOUTH DAKOTA AND NORTHEAST NEBRASKA...THROUGH NORTHWEST IOWA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 600 PM CDT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 08
In the hours before
Local storm report, Aug 21, 6:15 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
615 PM CDT TUE AUG 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL DANTE 43.04N 98.19W
08/21/2007 E4.25 INCH CHARLES MIX SD TRAINED SPOTTER
SPOTTERS REPORT HAIL STONES AS LARGE AS 6 TO 8 INCHES IN
DIAMETER IN DANTE.
&&
GHLocal storm report, Aug 21, 6:32 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
632 PM CDT TUE AUG 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 9 NE ARMOUR 43.41N 98.22W
08/21/2007 E1.75 INCH DOUGLAS SD TRAINED SPOTTER
&&
GHLocal storm report, Aug 21, 6:38 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
638 PM CDT TUE AUG 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM HAIL AVON 43.01N 98.06W
08/21/2007 E1.75 INCH BON HOMME SD PUBLIC
&&
GHLocal storm report, Aug 21, 7:26 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
726 PM CDT TUE AUG 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL 16 W TYNDALL 42.99N 98.18W
08/21/2007 E1.00 INCH CHARLES MIX SD PUBLIC
WIND GUSTS TO 50 MPH ACCOMPANIED THE HAIL.
&&
GHLocal storm report, Aug 21, 7:30 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
730 PM CDT TUE AUG 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HAIL 8 W YANKTON 42.89N 97.55W
08/21/2007 E1.75 INCH YANKTON SD LAW ENFORCEMENT
&&
GHLocal storm report, Aug 21, 7:40 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
740 PM CDT TUE AUG 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 5 E MARTY 42.99N 98.33W
08/21/2007 E0.88 INCH CHARLES MIX SD PUBLIC
&&
GHThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 7:35 PM CDT | Severe Thunderstorm Warning | FSD | Dakota | 55 min |
| Aug 22, 3:56 AM CDT | Flash Flood Watch | FSD | Dakota, Dixon | 35 hr |
| Aug 22, 8:16 AM CDT | Severe Thunderstorm Warning | FSD | Dakota | 44 min |
| Aug 21, 7:10 PM CDT | Severe Thunderstorm Warning | FSD | Yankton | 65 min |
| Aug 21, 8:21 PM CDT | Severe Thunderstorm Warning | FSD | Union | 24 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2007Severe Thunderstorm Warnings in South Dakota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.